# SDR A6WA201441365

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS 1 & SYS 2 DRAIN FILTER MOUNTS CRACKED.  REMOVED CRACKED DRAIN MOUNTS ON HYD SYS 1 & 2 & INSTALLED SERVICEABLE FILTER MOUNTS IAW SRM 51-40-11 & 51-41-02.
